# SDR SWIA202052210

- Difficulty date: July 22, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Gouged
- Location: Te Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP AFT HINGE BOX ATTACH FITTING, OUTBOARD ATTACH POINT INBOARD LUG GOUGED.  C-CHECK RO 9/1/2020.  BLENDED RT OUTBOARD FLAP, AFT HINGE BOX, OUTBOARD ATTACH POINT, INBOARD LUG REF CRJ-200 SRM.  SUBMITTED TO ENGINEERING. RECEIVED AND COMPLIED WITH MHIRJ REO.  FOUND TO BE STRUCTURALLY ACCEPTABLE.  FOR DETAILS SEE ATTACHED CONTINUATION CARD.
